A 19-year-old female asked:
i am on bc and missed 3 pills in a row at the beginning of the month and now i am having light spotting but bright red for the last week, normal?
1 doctor answer
Dr. Jeff Livingston answered
21 years experience Obstetrics and Gynecology
You caused: If you forget your birth control then your body withdrawals from hormones and bleeding is the normal response. Pills must be taken daily to prevent pregnancy and control cycles.
Answered on Feb 2, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Im having light pink to light brown spotting on and off for 3 weeks not pregnant but trying for a baby what can be the cause no period for 4 months
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
I have numbness running up the left side of the outer part of my left leg for a few months now and recently have pretty bad pain in my left
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
I have been having pins and needles on the balls and toes of both feet for over a week and today little bit of pain in left side of chest on breast
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!